# SDR DALA108093278

- Difficulty date: April 15, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 18,649 hours, 8,865 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY PATH LIGHT AT ROW 2 INOPERATIVE. MX REPAIRED A BROKEN WIRE AND OPS CHECK WAS NORMAL. ACFT RETURNED TO SERVICE.
